# SDR UALA2008111305512

- Difficulty date: August 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 58,024 hours, 31,675 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Loose
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 AT 1550 PSI AND DROPPING.  FOUND LOOSE B-NUT.  FOUND AND REPAIRED THREE LEAKS ON HIGH PRESS SIDE.  REPLACED 90 DEGREE ELBOWS AT BOTH ENDS OF HARD LINE FROM CROSS FITTING TO FILL VALVE.  SECURED LEAKING B-NUT AT CROSS FITTING TO STEP DOWN REG SVCED SYSTEM.  OPENED AND SAFTIED BOTTLE VALVE.  SYSTEM WAS SERVICED TO 1800 PSI & RECHECKED WITH NO LOSS OF PRESSURE FOUR HOURS LATER.
